420 in the Clouds  (3rd Annual)

420 in the Clouds (3rd Annual)

Time Fri Apr 19 2024 at 01:00 pm to Sun Apr 21 2024 at 06:00 pm
(GMT-05:00)

Mountain Breeze Campground, 201 Mount Breeze Camp, New Braunfels, United States

Find Tickets
Find Tickets
420 in the Clouds  (3rd Annual), 19 April | Event in New Braunfels | AllEvents.in About the event 420 in the Clouds (3rd Annual)
Come 420 with us in the Clouds for our 3rd Annual Event

About this Event

Set your 420 plans for 2024

Join us in the clouds again in 2024 at Camp Mountain Breeze where your cannabis experience will be as it should be.

You, cannabis, good food, good vibes, good music, and the elements.

Clouds XM Events, LLC is here to bring you our 420 in the Clouds Event for the 3rd year in a row. We encourage those who are in the industry or involved in any way to attend to collaborate and exhale.

C.L.O.U.D.S. XM is defined as Collaborative Leaders Organizing for Unlimited and Determined Success to the Xtreme. Clouds XM wants to provide an enhanced and fulfilling plant experience in a beautiful, outdoor environment during Earth Week. We want to create a space free of stigma and taboos so all canna-fam feel welcome.

There are actual bathrooms and showers on site that are well kept. Grounds are ADA compliant. Adults ONLY all inclusive event. 21 and up ONLY!


Event Agenda

FRIDAY

12:00pm Vendor & Weekend Attendee ArrivalsArrive as early as 12 noon for to set up

7:00pm Early Arrivers Meet and Greet - Food sponsored byBranch BBQ and Catering of Austin

8:00pm Music and Fire Performers

9:00 Onesies and Karaoke Party.

SATURDAY

6:20am Coffee and Cannabis for early risers or arrivers. We sit and sip coffee and watch the rise over the river. Sponsored by Clouds XM -45min

8:00am (Weekend and Saturday AM ticket holders ONLY)

8:30am Meditation By The River -30min

9:00am Morning Yoga with (Instruction TBD) -45min

9:00am Tai Chi -45min

9:00am Rise and Shine Educational Session with Pamela "CannaPam" Stanley: The importance of the deep breathing -45min

10:00am Seven Tips to Home Grow Educational session with Pamela "CannaPam" Stanley: from lighting to medium to nutrients, everything you need to know for your home grow -45min

10:00am Xtreme Hip Hop Aerobics Class -45min

11:30am So You Want to Work In The Industry? Educational Session with CannaPam: Learn the Ins and Outs of Sales Reps, Budtenders, Owners, and Growers -45min

SATURDAY MAIN STAGE ACTIVITIES

12:00pm Shot O’ Clock Meet and Greet - Featuring Cloud Shots by our Drink Sponsors and music by DJ Quan Da Bizz (ATX) -45min

12:10pm Interactive Game #1 -40min

12:50pm Live Music by Select Musical Artist -10min

1:00pm Guest Speaker/ Presentations/ Interviews/ Panels/ Raffles -45-60min

2:00pm 1 Interactive Game #2 -45min

2:00pm Dosing and Consumption Methods Educational Session with Pamela "CannaPam" Stanley: Learn about dosing flower, dab tinctures, topicals oils, RSO, patches, and suppositories (oh boy!) -45min

2:50pm Live Music by Select Musical Artist -10min

3:00pm Guest Speaker/ Presentations/ Interviews/ Panels/ Raffles -45-60min

4:00pm Your Guide to Dabbing & Terpenes Educational Session with Pamela "CannaPam" Stanley: Learn all about the correct temperatures to dab concentrates. Don’t get too hot! Also learn all about terpenes and the ideal temperatures to burn them at.

4:00pm Interactive Game #3 -45min

4:50pm Live Music by Select Musical Artist -10min

5:00pm Guest Speaker/ Presentations/ Interviews/ Panels/ Raffles -45-60min

6:00pm Sing or Chill - Join us for our CANNA-SING-ALONG or go chill to recharge for the night -45min

7:30pm Laughter in the Clouds Comedy Show Hosted by our very own veteran comic "Jose Da Hype' . Featuring local Comedians and our returning Special Headliner 'Bobby Smith the Smooth Comedian, owner of Upstage Comedy in San Antonio TX -60-75min

9:00pm Clouchella Fashion Show with a focus on the the Earth DAY theme of ‘INVEST IN OUR PLANET.’ Upcycle, Borrow, or Create: It's okay to buy used or regifted clothing in an effort to save our planet and promote label addiction awareness.

10:00pm Clouds of Sound Music Showcase: Live Musical Performances by local artists and from surrounding cities.

11:00pm Wonderland in the Clouds (WONDERLAND STAGE)Follow us through the rabbit hole of nature, wonder and space. Don't be late for an important date! This is a separate yet internal event included in WEEKEND tickets .

11:30pm A Cloud of DJs (MAIN STAGE and EDM Stage )

Our featured DJs are ready to bring the night VIBE with that POP, RnB, Hip Hop, House and EDM to keep it moving all night into the Silent Disco and dual laser light show.

1:00am Neon in the Clouds Featuring EDM and House music with a Laser Show . Our After-Hours Silent Disco Noise ordinances sucks but we found a way. Get your tickets. This last until the 4am.

SUNDAY

11:00am Sunday Hangover Brunch - Wake up with our Hangover Brunch featuring sounds by TBD

1:00pm Q&A Leftovers with Pamela "CannaPam" Stanley: Bring any and all remaining questions from the Saturday Educational Sessions

3:00pm Rockhounds To The Hills with Pamela "CannaPam" Stanley: Explore and Investigate the rocks in the area and learn what they can tell us about the history of the landscape. Bring a pair of rubber gardening gloves, a hammer/mallet, a bag to carry things in, good shoes. Pants and sunscreen also recommended.

6:00pm Homebound

**Some tickets are sold separately but most activities and events are covered in weekend ticket purchase (valued at $350).

See ticket details for what's included with purchase. **Swag Bags included with ticket purchase Available while supplies last.

If you would like to do a presentation on stage about your products and/or services for promotional purposes please email us at aW5mbyB8IGNsb3Vkc3htICEgY29t. Slots are from 5min - 15mins time frame. This is a free service for our vendors. First come first serve.

Email us if interested in being a vendor (Food or Business), performer, volunteer, or presenter/speaker.

Sponsors are also welcome. Click here for our Sponsorship VideoContact us at aW5mbyB8IGNsb3Vkc3htICEgY29t

LOCATION

Camp Mountain Breeze, 78132




https://cdn-az.allevents.in/events9/banners/02628210-8232-11ee-a64e-59f093a9cc30-rimg-w720-h700-gmir.jpg
https://cdn-az.allevents.in/events3/banners/0287bd50-8232-11ee-a64e-59f093a9cc30-rimg-w720-h931-gmir.jpg
https://cdn-az.allevents.in/events7/banners/02b228b0-8232-11ee-b041-adcee10c043e-rimg-w720-h900-gmir.jpg
Youtube Video
/>
Youtube Video



Also check out other Entertainment Events in New Braunfels, Music Events in New Braunfels, Parties in New Braunfels.

Tickets

Tickets for 420 in the Clouds (3rd Annual) can be booked here.

Get Tickets

Ticket Information Ticket Price
Hold my Spot USD 20
Early Bird FULL WEEKEND pass (Fri - Sun) USD 100
Early Bird Saturday ONLY (ALL DAY 8am-4am) USD 65
Early Bird Saturday DAYTIME pass (8am-6pm) USD 40
Early Bird Saturday NIGHTTIME pass (6pm - 4am) USD 50
Early Bird Hangover Brunch (Sunday 10am-5pm) USD 50
Vendor (Non Food) USD 300
Early Bird Vendor (Food or Non Food) USD 420
Early Bird RV Spot (up tp 2 person entry) USD 300
Donation to the cause Free
Event Photos
Hosted by
Clouds XM
Are you the host?
Nearby Hotels Mountain Breeze Campground, 201 Mount Breeze Camp, New Braunfels, United States
Report a problem ?

Date & Time

Fri Apr 19 2024 at 01:00 pm to Sun Apr 21 2024 at 06:00 pm
(GMT-05:00)

Location

Mountain Breeze Campground, 201 Mount Breeze Camp, New Braunfels, United States

Event Marketing